# SDR U2RA201802140001

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 94,508 hours, 14,117 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201682
- Condition: Damaged
- Location: Bs 1915-1918
- Part time: 94,508 hours, 14,117 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SEAT TRACK BS 1915 - 1918, RBL 25.75, WL 118.  ACCOMPLISHED INTERIM REPAIR EO 53-18042.
